Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pityriasis rosea, rashs on body, itchy, applying aqueos cream and hydrocortisone. Will it last for a year?

I was diagnosed with pityriasis rosea and its been 2 weeks now. Rashes are still everywhere snd it does itch sometimes. I was told by dermatologist that it will last for about 6 months or a yeat. Is thay true? Ive been applied aqueos cream and hydrocortisone that the doc gave me. Does the cream will makes it better or should i just wait and let time heals everything without applying the cream? And what about the sun? I read some blogs saying that tanning could help. Thanks in advanced.
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You have developed Pityriasis rosea.
It might take upto 6 to 8 weeks to heal.
You can use topical steroid cream for relief from itching.
No direct role of sunlight.

Disease is self limiting in nature, so do not worry.
Lesions might continue to appear in crops for sometime.
You can take oral antihistamines along if there is too much itching.

Hope it helps

Dr Geetika Paul
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor